# SDR QXEA200701852

- Difficulty date: December 8, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 20,865 hours, 30,119 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Stiff
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BRAKE PEDALS ARE STIFF ON APPLICATION AND BRAKING ACTION NOT SMOOTH.  MAINTENANCE COMPLIED WITH A HIGH SPEED TAXI AT ABOUT 40 KNOTS (WITH CREW).  APPLIED BRAKES AND FOUND ACTION TO BE NORMAL WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
